Irrationality proofs using modular forms
Journées arithmétiques de Besançon, Astérisque, no. 147-148 (1987), p. 271-283
@incollection{AST_1987__147-148__271_0,
     author = {Beukers, F.},
     title = {Irrationality proofs using modular forms},
     booktitle = {Journ\'ees arithm\'etiques de Besan\c con},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {147-148},
     year = {1987},
     pages = {271-283},
     zbl = {0613.10031},
     language = {en},
     url = {http://www.numdam.org/item/AST_1987__147-148__271_0}
}
Beukers, F. Irrationality proofs using modular forms, in Journées arithmétiques de Besançon, Astérisque, no. 147-148 (1987), pp. 271-283. http://www.numdam.org/item/AST_1987__147-148__271_0/

[Bel]- Beukers, F. Irrationality of π 2 , periods of an elliptic curve and Γ 1 (5). Proc. Luminy conf., Progress in Math. 31, 47-66, Birkhäuser (1983) . | Zbl 0518.10040

[Be2]- Beukers, F. Another congruence for the Apéry numbers. Submitted to J. Number Theory. | Zbl 0614.10011

[Be3]- Beukers, F. Some congruences for the Apéry numbers. J. Number Theory 21 (1985) | Article | Zbl 0571.10008

[BP] Beukers, F. ; Peters, C. A. M. A family of K3-surfaces and ξ (3). J. für reine und angew. Math. 351 (1984), 42-54. | Zbl 0541.14007

[Ge] - Gessel, I. Some congruences for Apéry numbers. J. Number Theory 14 (1982) , 362-368. | Article | Zbl 0482.10003

[P] - Van Der Poorten, A.J. A proof that Euler missed... Apéry's proof of the irrationality of ξ (3). Math. Intelligencer 1 (1979), 195-203 | Article | Zbl 0409.10028

[Ra] - Rademacher, H. Topics in analytic number theory. Grundlehren Math.Wiss. 169, Springer, New York, Berlin. | Zbl 0253.10002

[SB] - Stienstra, J. ; Beukers, F. On the Picard-Fuchs equation and the formal Brauer group of certain elliptic K3-surfaces. Math. Ann. 271 (1985) , 269-304. | Article | Zbl 0539.14006

[W] - Weil, A. Remarks on Hecke's Lemma and its use. Collected works III, p 405-412. | Zbl 0369.14009